Hokkaido Mathematical Journal

Note on the integral operators in weighted Morrey spaces

Takeshi IIDA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the boundedness of the maximal operator, the fractional maximal operator, and the fractional integral operator within the framework of weighted Morrey spaces. In particular, we consider the endpoint cases. This result can be recognized as the endpoint case of two weight multilinear norm inequality [4, Theorem 3.3] and, as a special case, recovers the Olsen inequality with small parameters [9, Examples 4.7].

Article information

Source
Hokkaido Math. J., Volume 48, Number 2 (2019), 327-343.

Dates
First available in Project Euclid: 11 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1562810512

Digital Object Identifier
doi:10.14492/hokmj/1562810512

Mathematical Reviews number (MathSciNet)
MR3980946

Zentralblatt MATH identifier
07080098

Subjects
Primary: 26A33: Fractional derivatives and integrals 42B25: Maximal functions, Littlewood-Paley theory

Keywords
fractional maximal operator fractional integral operator weight Morrey space

Citation

IIDA, Takeshi. Note on the integral operators in weighted Morrey spaces. Hokkaido Math. J. 48 (2019), no. 2, 327--343. doi:10.14492/hokmj/1562810512. https://projecteuclid.org/euclid.hokmj/1562810512


Export citation